The modular representation algebra of a finite group
Green, J. A.
Illinois J. Math., Tome 6 (1962) no. 1, p. 607-619 / Harvested from Project Euclid
Publié le : 1962-12-15
Classification:  20.80
@article{1255632708,
     author = {Green, J. A.},
     title = {The modular representation algebra of a finite group},
     journal = {Illinois J. Math.},
     volume = {6},
     number = {1},
     year = {1962},
     pages = { 607-619},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1255632708}
}
Green, J. A. The modular representation algebra of a finite group. Illinois J. Math., Tome 6 (1962) no. 1, pp.  607-619. http://gdmltest.u-ga.fr/item/1255632708/